# SDR NACA2024010500001

- Difficulty date: January 5, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,860 hours, 18,883 cycles
- Engine: Pwa PW4062
- Engine time: 332 hours, 164 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE BLADE #36 BENT OUT OF LIMITS FOUND AT WALKAROUND BEFORE DEPARTURE. REMOVED AND REPLACED FAN BLADES #36 AND #18 ON #1 ENGINE IAW AMM 72-31-02, VIBRATION CHECK NORMAL.
